Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Integration in general analysis


Author: Nelson Dunford
Journal: Trans. Amer. Math. Soc. 37 (1935), 441-453
MSC: Primary 28B05; Secondary 26A42
MathSciNet review: 1501796
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28B05, 26A42

Retrieve articles in all journals with MSC: 28B05, 26A42


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1935-1501796-2
Article copyright: © Copyright 1935 American Mathematical Society